# SDR IPXA2022091286142

- Difficulty date: August 31, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 29,302 hours, 19,118 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support
- Part number: LJ6497
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C15NO 2 ENGINE I/B TR UPPER SEAL RETAINER CRACKED. CRACKED AREA FOUND AT THE UPPER BIFURCATION FIREWALL SEAL SUPPORT INNER FLANGE PPS 139.5ACCOMPLISHED REPAIR PER RR RB211-535E4-37/10 EM: 78-31-28-300-086 AND VT MAE EA# 757-7831-27-A3020 REV-
